RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tarasov, Boris Vladimirovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:223
Abstract pages:221
Full texts:97
Candidate of physico-mathematical sciences (1982)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail:
Keywords: prime numbers, Fermat numbers, Mersenne numbers, Repunit numbers, integer sequences.
UDC: 511.2, 512, 519.4

Subject:

The concrete theory of numbers: Diophantine equations; Prime numbers; Fermat numbers, Mersenne numbers, Repunit numbers; Numerical sequences, Integer Sequences.

   
Main publications:
  • B. V. Tarasov. O svobodnykh assotsiativnykh algebrakh // Algebra i logika, 1967, tom 6, # 4, s. 93–105.
  • B. V. Tarasov. Ob odnom klasse inertnykh polugruppovykh kolets // Matem. zametki, 1977, tom 22, # 3, s. 453–463.
  • B. V. Tarasov. O podalgebrakh svobodnoi assotsiativnoi algebry // Matem. zametki, 1979, tom 26, # 2, s. 161–171.
  • Boris V. Tarasov. The concrete theory of numbers: initial numbers and wonderful properties of numbers repunit // Preprint 2007, 6 Apr 2007 [Preprint available at http://arXiv.org/abs/0704.0875].
  • Boris V. Tarasov. The concrete theory of numbers: Problem of simplicity of Fermat number-twins // Preprint 2007, 6 Jul 2007 [Preprint available at http://arXiv.org/abs/0707.0907].
  • Boris V. Tarasov. The concrete theory of numbers : New Mersenne conjectures. Simplicity and other wonderful properties of numbers $L(n) = 2^{2n}\pm2^n\pm1$ // Preprint 2008, 24  Apr 2008 [Preprint available at http://arXiv.org/abs/0804.3830].

http://www.mathnet.ru/eng/person30555
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1979
1. B. V. Tarasov, “Subalgebras of a free associative algebra”, Mat. Zametki, 26:2 (1979),  161–171  mathnet  mathscinet  zmath; Math. Notes, 26:2 (1979), 573–578  isi
1977
2. B. V. Tarasov, “A class of inert semigroup rings”, Mat. Zametki, 22:3 (1977),  453–463  mathnet  mathscinet  zmath; Math. Notes, 22:3 (1977), 742–748
1967
3. B. V. Tarasov, “On free associative algebras”, Algebra i Logika. Sem., 6:4 (1967),  93–105  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020